# SDR ASAA2022032737811

- Difficulty date: March 27, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 18 hours, 12 cycles
- Engine: Ge
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632920703
- Part serial: 2879
- Condition: Faulty
- Location: #2 Engine
- Part time: 18 hours, 12 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ON REAR OVERHEAD PANEL ILLUMINATED AFTER LANDING. GROUNDED - YES. REMOVED AND REPLACED FAN AIR MODULE VALVE REF B737-9 AMM 36-12-03. OPS CHECK NORMAL, LATCH MSG NO LONGER PRESENT.
